# SDR ASAA2012090892841

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 19,317 hours, 5,889 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16CGM4
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 17,783 hours, 5,562 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL LIGHT ILLUMINATED. WEATHER RADAR HAS VERTICAL SPIKES PAINTED. TILT APPEARS OFF.  REPLACED WEATHER RADAR TRANSCEIVER.  OPS CHECKED GOOD IAW MM 34-43-00-710-802-001.
